Alert archive / New Mexico / Red Flag Warnings in 2015
Red Flag Warning 9, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Apr 16, 2015, 4:28 AM MDT for 4 counties in New Mexico. It took effect at Apr 16, 2015, 12:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 16, 2015, 4:28 AM MDT (10:28 UTC)
- In effect from
- Apr 16, 2015, 12:00 PM MDT
- Expired
- Apr 16, 2015, 7:00 PM MDT
- In force
- 7 hr
- Issued by
- NWS Albuquerque, NM
Counties Bernalillo County, NM, Sandoval County, NM, Socorro County, NM, Valencia County, NM
The radar
The Albuquerque radar (KABX), 32 km from the middle of the area, began a volume at 10:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 10.5 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3253 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
006 WWUS85 KABQ 161028 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 428 AM MDT THU APR 16 2015 ...RED FLAG WARNING FROM NOON THROUGH EARLY EVENING FOR PORTIONS OF THE MIDDLE RIO GRANDE VALLEY...THE EAST CENTRAL HIGHLANDS AND THE EAST CENTRAL PLAINS DUE TO STRONG WINDS AND LOW HUMIDITIES... .AS AN UNSEASONABLY STRONG UPPER LEVEL LOW APPROACHES THEN CROSSES THE FOUR CORNERS...A STRONG JET WILL ROUND THE BASE OF THE LOW AND EXTEND OVER CENTRAL AND EASTERN NEW MEXICO. SOUTHWEST WINDS WILL DEVELOP BY MID DAY AS DRIER AIR EXPANDS FROM WEST TO EAST. WHILE THE LOW HAS USHERED IN SOME COOLER TEMPERATURES...THE COMBINATION OF WINDY AND DRY CONDITIONS AND AN UNSTABLE ATMOSPHERE WILL SUPPORT THE DEVELOPMENT OF CRITICAL FIRE WEATHER CONDITIONS. NMZ106>108-170100- /O.NEW.KABQ.FW.W.0009.150416T1800Z-150417T0100Z/ NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 428 AM MDT THU APR 16 2015 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS EVENING. * AREA AND TIMING...THE SOUTHERN MIDDLE RIO GRANDE VALLEY TO THE EAST CENTRAL HIGHLANDS AND PLAINS...FROM NEAR NOON THROUGH THE EARLY EVENING HOURS. * 20 FOOT WINDS...SOUTHWEST 20 TO 25 MPH WITH GUSTS TO 35 MPH. * RELATIVE HUMIDITY...RANGING FROM 8 TO 15 PERCENT * IMPACTS...PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
2 follow-up statements
639 WWUS85 KABQ 162115 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 315 PM MDT THU APR 16 2015 ...RED FLAG WARNING REMAINS IN EFFECT THROUGH 7 PM FOR PORTIONS OF THE MIDDLE RIO GRANDE VALLEY...THE EAST CENTRAL HIGHLANDS AND THE EAST CENTRAL PLAINS DUE TO STRONG WINDS...LOW HUMIDITIES...AND HIGH INSTABILITY... ...FIRE WEATHER WATCH IN EFFECT FRIDAY AFTERNOON AND EARLY EVENING FOR THE NORTHEAST AND EAST CENTRAL PLAINS DUE TO STRONG WINDS...LOW HUMIDITIES AND HIGH INSTABILITY... .AN UNSEASONABLY STRONG UPPER LOW OVER THE FOUR CORNERS WILL SLOWLY MOVE EASTWARD THROUGH FRIDAY. A STRONG JET WILL ROUND THE BASE OF THE LOW AND EXTEND OVER CENTRAL AND EASTERN NEW MEXICO THROUGH THE PERIOD. STRONG SOUTHWEST WINDS TODAY WILL REDEVELOP ON FRIDAY...AS THE DRY SLOT SHIFTS OVER EASTERN NEW MEXICO. CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE THROUGH EARLY EVENING ACROSS CENTRAL AND EAST CENTRAL NEW MEXICO DESPITE SEASONABLY COOL TEMPERATURES. THOUGH COOL TEMPERATURES WILL CONTINUE ON FRIDAY...THE COMBINATION OF WINDY AND DRY CONDITIONS AS WELL AS AN UNSTABLE ATMOSPHERE WILL RESULT IN THE POSSIBILITY OF CRITICAL FIRE WEATHER CONDITIONS AGAIN ON FRIDAY ACROSS THE PLAINS. NMZ108-170100- /O.NEW.KABQ.FW.A.0011.150417T1800Z-150418T0100Z/ /O.CON.KABQ.FW.W.0009.000000T0000Z-150417T0100Z/ NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 315 PM MDT THU APR 16 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING. * AREA AND TIMING...THE EAST CENTRAL PLAINS THROUGH EARLY THIS EVENING AND AGAIN FRIDAY AFTERNOON AND EARLY EVENING. * 20 FOOT WINDS...SOUTHWEST 20 TO 25 MPH WITH GUSTS TO 35 MPH. * RELATIVE HUMIDITY...MINIMUMS RANGING FROM 8 TO 15 PERCENT * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. && $$ NMZ106-107-170100- /O.CON.KABQ.FW.W.0009.000000T0000Z-150417T0100Z/ NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- 315 PM MDT THU APR 16 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING. * AREA AND TIMING...THE SOUTHERN MIDDLE RIO GRANDE VALLEY AND THE EAST CENTRAL HIGHLANDS THROUGH THE EARLY EVENING HOURS. * 20 FOOT WINDS...SOUTH TO SOUTHWEST 20 TO 30 MPH WITH GUSTS NEAR 40 MPH. * RELATIVE HUMIDITY...RANGING FROM 6 TO 12 PERCENT * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ104-170100- /O.NEW.KABQ.FW.A.0011.150417T1800Z-150418T0100Z/ NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- 315 PM MDT THU APR 16 2015 ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING. * AREA AND TIMING...THIS INCLUDES THE NORTHEAST PLAINS FRIDAY AFTERNOON AND EARLY EVENING. * 20 FOOT WINDS...SOUTH TO SOUTHWEST 20 TO 25 MPH WITH GUSTS NEAR 35 MPH. * RELATIVE HUMIDITY...MINIMUMS RANGING FROM 9 TO 14 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. && $$ 34
799 WWUS85 KABQ 170110 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 710 PM MDT THU APR 16 2015 ...FIRE WEATHER WATCH IN EFFECT FRIDAY AFTERNOON AND EARLY EVENING FOR THE NORTHEAST AND EAST CENTRAL PLAINS DUE TO STRONG WINDS...LOW HUMIDITIES AND HIGH INSTABILITY... .AN UNSEASONABLY STRONG UPPER LOW OVER THE FOUR CORNERS WILL SLOWLY MOVE EASTWARD THROUGH FRIDAY. A STRONG JET WILL ROUND THE BASE OF THE LOW AND EXTEND OVER CENTRAL AND EASTERN NEW MEXICO THROUGH THE PERIOD. STRONG SOUTHWEST WINDS TODAY WILL REDEVELOP ON FRIDAY...AS THE DRY SLOT SHIFTS OVER EASTERN NEW MEXICO. CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE THROUGH EARLY EVENING ACROSS CENTRAL AND EAST CENTRAL NEW MEXICO DESPITE SEASONABLY COOL TEMPERATURES. THOUGH COOL TEMPERATURES WILL CONTINUE ON FRIDAY...THE COMBINATION OF WINDY AND DRY CONDITIONS AS WELL AS AN UNSTABLE ATMOSPHERE WILL RESULT IN THE POSSIBILITY OF CRITICAL FIRE WEATHER CONDITIONS AGAIN ON FRIDAY ACROSS THE PLAINS. NMZ108-171400- /O.EXP.KABQ.FW.W.0009.000000T0000Z-150417T0100Z/ /O.CON.KABQ.FW.A.0011.150417T1800Z-150418T0100Z/ NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 710 PM MDT THU APR 16 2015 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING... ...RED FLAG WARNING HAS EXPIRED... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING. * AREA AND TIMING...THE EAST CENTRAL PLAINS FRIDAY AFTERNOON AND EARLY EVENING. * 20 FOOT WINDS...SOUTHWEST 20 TO 25 MPH WITH GUSTS TO 35 MPH. * RELATIVE HUMIDITY...MINIMUMS RANGING FROM 8 TO 15 PERCENT * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. && $$ NMZ106-107-170215- /O.EXP.KABQ.FW.W.0009.000000T0000Z-150417T0100Z/ NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- 710 PM MDT THU APR 16 2015 ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING HAS EXPIRED. $$ NMZ104-171400- /O.CON.KABQ.FW.A.0011.150417T1800Z-150418T0100Z/ NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- 710 PM MDT THU APR 16 2015 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING. * AREA AND TIMING...THIS INCLUDES THE NORTHEAST PLAINS FRIDAY AFTERNOON AND EARLY EVENING. * 20 FOOT WINDS...SOUTH TO SOUTHWEST 20 TO 25 MPH WITH GUSTS NEAR 35 MPH. * RELATIVE HUMIDITY...MINIMUMS RANGING FROM 9 TO 14 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Apr 16, 3:38 AM MDT, 50 minutes earlier.
Area forecast discussion, Apr 16, 3:38 AM MDT, 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 338 AM MDT THU APR 16 2015 .SYNOPSIS... COOLER AND WINDY CONDITIONS WILL IMPACT MUCH OF THE AREA THROUGH LATE THIS WEEK AS LOW PRESSURE PROGRESSES EAST ALONG THE COLORADO BORDER. A FEW SHOWERS AND STORMS WILL FLIRT WITH THE TEXAS BORDER TODAY WHERE A LITTLE BETTER MOISTURE IS IN PLACE. HARD FREEZING TEMPERATURES WILL IMPACT NORTHERN AND WESTERN VALLEYS TONIGHT AND FRIDAY NIGHT. THE FIRST FREEZING TEMPERATURES IN OVER A MONTH ARE POSSIBLE WITHIN THE MIDDLE AND LOWER RIO GRANDE VALLEY TONIGHT. MEANWHILE...SOME SNOW SHOWERS ARE EXPECTED TO IMPACT THE NORTHERN HIGH TERRAIN TODAY THROUGH SATURDAY. ACCUMULATIONS THROUGH THE MULTI-DAY PERIOD LOOK LIGHT WITH LITTLE IMPACT EXPECTED. TYPICAL SPRING WEATHER IS ON TAP THROUGH NEXT WEEK WITH MORE WIND...MILD TEMPERATURES...AND PERIODIC LIGHT RAIN AND HIGH MOUNTAIN SNOW. && .DISCUSSION... A MORE INVOLVED SET OF CHANGES TO CONSIDER THIS MORNING REGARDING THE OVERALL EVOLUTION OF A SLOW-MOVING UPPER LOW OVER THE CENTRAL ROCKIES. MODELS CONTINUE TO TREND DRIER AND WINDIER OVER NM AS WE BECOME SITUATED IN A LARGE DRY SLOT FEATURE WRAPPING BENEATH THE DEEP COLD CORE UPPER LOW. THE MAIN PRECIP IMPACTS WILL OCCUR WELL NORTH INTO COLORADO AND PARTICULARLY THE FRONT RANGE. 09Z METARS SHOW AN IMPRESSIVE DEWPOINT GRADIENT OVER THE REGION WITH SUBZERO VALUES IN THE NORTH AND WEST WITH 40S AND 50S IN THE SOUTH AND EAST. LEFT REMNANT STORM CHANCES IN THE FORECAST ALONG THE TEXAS BORDER AS THE DRY LINE SHARPENS THIS AFTERNOON. THE CORE OF A 40KT 700-500MB LAYER JET WILL SLICE THROUGH FROM CATRON COUNTY EASTWARD THROUGH SOCORRO...LINCOLN AND TORRANCE COUNTIES THIS AFTERNOON. INCREASED WINDS AND THERE IS SOME POTENTIAL FOR DAY SHIFT TO ADD A WIND ADVISORY FOR THE SACRAMENTO MOUNTAINS. SEE FIRE WEATHER DISCUSSION FOR INCLUSION OF RED FLAG WARNINGS AS WELL. COOL TEMPERATURES WITH THE VERY DRY AIR WILL BE THE MAIN STORY INTO TONIGHT AND FRIDAY NIGHT. HARD FREEZES WILL CONTINUE FOR NORTHERN AND WESTERN VALLEYS THROUGH THIS PERIOD. THE POTENTIAL FOR FREEZING TEMPERATURES FOR THE FIRST TIME IN OVER A MONTH IS INCREASING FOR THE ABQ METRO SOUTH ALONG THE RIO GRANDE VALLEY FLOOR TONIGHT. WILL ISSUE A FREEZE WATCH FOR THESE AREAS. LEAVING SANTA FE OUT SINCE TEMPS THERE HAVE BEEN BELOW FREEZING IN RECENT DAYS AND IT IS CURRENTLY BELOW FREEZING THIS MORNING. THIS ALSO HOLDS TRUE FOR LOCALES ALONG THE CENTRAL AND NORTHEAST HIGH PLAINS THE PAST WEEK. THE LAST CONSIDERATION FOR THIS MORNING WAS SNOW ACCUMULATIONS OVER THE NORTHERN MTS. MODELS CONTINUE TO BACK OFF ON IMPACTFUL ACCUMULATIONS THROUGH THE 3 TO 4 DAY PERIOD AS TROWAL DYNAMICS ARE REALLY NO LONGER INDICATED. 2 TO 5 INCHES IS STILL POSSIBLE THROUGH THE PERIOD ABOVE 8000 FT OR SO...MAINLY IN THE SANGRES. THE GENERALLY BREEZY TO WINDY AND COOLER PATTERN WILL CONTINUE THROUGH NEXT WEEK. ACTIVE WEATHER IS STILL ON TAP FOR NEXT WEEK BUT DETAILS ARE ALL OVER THE PLACE ON SEVERAL SYSTEMS THAT CROSS QUICKLY FROM WEST TO EAST OVER THE STATE. GUYER && .FIRE WEATHER... STRONG UPPER LEVEL CLOSED LOW CURRENTLY OVER THE FOUR CORNERS WITH STRONG JET ROUNDING THE BASE OF THE LOW AND VERY DRY AIR MOVING IN FROM THE WEST. WHAT AT ONE POINT LOOKED A COOL MOIST SYSTEM IS NOW COOL AND DRY...WITH WINDS AS THE BIG STORY...THOUGH SOME WETTING RAIN IS STILL POSSIBLE FRIDAY AND SATURDAY ACROSS THE NORTH. FRONT IN COLORADO DOES LOOK LIKE IT COULD MAKE A LITTLE MORE SOUTHERN PROGRESS INTO THE NORTHEAST PLAINS SO GRIDS WERE ADJUSTED. HOWEVER...AS THE JET PROGRESSES AROUND THE CLOSED LOW...STRONG SOUTH TO SOUTHWEST WINDS DEVELOP FROM THE SOUTHWEST AND SOUTH CENTRAL ZONES TO THE EASTERN PLAINS. RECOVERIES ARE CURRENTLY POOR IN THE RIO GRANDE VALLEY AND FAIR OVER PARTS OF THE EAST. HAINES IS DIFFICULT TO ASSESS FOR TODAY WITH GFS INDICATING VERY UNSTABLE CONDITIONS ACROSS CENTRAL AND EASTERN ZONES WITH THE NAM NOT QUITE SO EXTREME. TEMPERATURES WILL BE BELOW NORMAL...THOUGH NOT QUITE AS MUCH AS EARLIER ANTICIPATED. THE BOTTOM LINE IS THAT WE WILL GO AHEAD AND ISSUE A RED FLAG TODAY FOR SOUTHERN 105, 106 AND WESTERN 107 ZONES. CRITERIA WILL LIKELY BE BET ACROSS PORTIONS OF THE NORTHEAST AS WELL...FROM LAS VEGAS EAST. HOWEVER...WITH COOLER TEMPERATURES THOSE AREAS WERE NOT INCLUDED IN THE WATCH. ALSO IMPORTANT TO NOTE THAT SOME OF THESE AREAS DID RECEIVE RECENT WETTING RAIN...BUT WINDY AND DRY CONDITIONS ARE EXPECTED. AND NORTHEAST PLAINS. THE UPPER LOW WILL TRACK TO THE NORTHEAST ON FRIDAY AS THE JET CORE WEAKENS A BIT AND THE SURFACE LOW SHIFTS BACK TO EASTERN COLORADO. HOWEVER...THE JET WILL STILL EXTEND ACROSS CENTRAL AND EASTERN ZONES AND THE GRADIENT REMAINS TIGHT. WINDS WERE INCREASED IN THE GRIDS DURING THE AFTERNOON HOURS...WITH WESTERLY FLOW WESTERN ZONES AND STRONG...GUSTY SOUTHWEST FLOW ACROSS THE EAST AND FAVORING THE NORTHEAST WHERE A FEW HOURS OF CRITICAL CONDITIONS ARE POSSIBLE. BEST CHANCES OF WETTING RAIN WILL EXTEND IN THE WRAP AROUND FLOW OVER THE NORTHWEST AND OVER THE NORTH CENTRAL HIGHER TERRAIN. FOR THE WEEKEND...STILL LOOKING FOR THE UPPER LEVEL LOW TO WEAKEN AND MOVES TO THE EAST AS RIDGING BUILDS OVER THE WEST COAST. TEMPERATURES GRADUALLY WARM AND WINDS BECOME NORTHWEST MOST LOCATIONS ON SATURDAY AND ACROSS THE WEST ON SUNDAY WITH A BACK DOOR FRONT INTO THE EAST. DISTURBANCES IN NORTHWEST FLOW ALOFT CONTINUE TO SUPPORT SOME WETTING PRECIPITATION ACROSS NORTHCENTRAL AND NORTHEAST ZONES SUNDAY THROUGH MID WEEK. DESPITE STEADY DRYING... ESPECIALLY WEST BY MIDWEEK...WINDS AT THIS POINT LOOK TO REMAIN BELOW CRITICAL LEVELS...ALTHOUGH HIGH HAINES OF 6 VALUES ARE BACK IN PLACE MAINLY WESTERN ZONES STARTING SUNDAY. BY MID WEEK...CRITICAL CONDITIONS COULD RETURN TO THE WEST. NO ISSUES WITH VENTILATION THROUGH THE PERIOD. 05 && .AVIATION... 06Z TAF CYCLE SFC DRYLINE SHARPENING OVER THE WESTERN TX PANHANDLE NEAR 06Z WILL LIKELY RETREAT TO JUST WEST OF THE NM/TX LINE AND A LITTLE FARTHER WEST THAN 00Z MODELS INDICATE. POCKET OF INSTABILITY EJECTING NEWD FROM SWRN NM COUPLED WITH THIS BOUNDARY WILL FOCUS ADDITIONAL ISOLD-SCT SHRA/TSRA DEVELOPMENT DURING THE PRE-DAWN HOURS IN EASTERN NM PARTICULARLY E OF A KTCC TO KROW LINE. OVERALL LOW CONFIDENCE ON EXTENT OF TSRA IMPACTS...AND THUS KEPT MENTION OUT FOR KTCC OR KROW TERMINALS FOR NOW. GOING INTO THE DAY THU...DEEP CLOSED LOW ALOFT NW OF THE FOUR CORNERS WILL SAG SOUTHWARD BECOMING CENTERED NEAR KGUP BY 00Z/FRI. HOWEVER...INCREASINGLY DRY AIR WILL LIMIT PM SHOWER ACTIVITY TO THE FOUR CORNER REGION AND NEAR THE NM/CO LINE. KJ && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 52 27 55 33 / 0 5 30 20 DULCE........................... 52 22 51 28 / 5 20 30 30 CUBA............................ 51 23 53 30 / 0 5 20 30 GALLUP.......................... 49 20 54 27 / 0 10 20 20 EL MORRO........................ 45 21 50 30 / 0 10 20 20 GRANTS.......................... 49 20 53 28 / 0 0 10 10 QUEMADO......................... 47 24 53 33 / 0 0 10 10 GLENWOOD........................ 59 29 64 38 / 0 0 0 0 CHAMA........................... 50 20 47 27 / 20 30 40 40 LOS ALAMOS...................... 51 29 52 35 / 0 5 20 20 PECOS........................... 55 27 55 33 / 0 5 10 10 CERRO/QUESTA.................... 54 21 53 26 / 30 30 30 40 RED RIVER....................... 46 19 44 24 / 40 40 40 40 ANGEL FIRE...................... 50 20 49 24 / 30 30 30 30 TAOS............................ 54 22 54 28 / 10 20 20 30 MORA............................ 54 25 54 30 / 10 10 10 10 ESPANOLA........................ 58 28 59 37 / 0 0 10 10 SANTA FE........................ 53 28 54 35 / 0 5 10 10 SANTA FE AIRPORT................ 56 27 58 32 / 0 0 5 10 ALBUQUERQUE FOOTHILLS........... 57 32 59 39 / 0 0 5 10 ALBUQUERQUE HEIGHTS............. 59 34 61 40 / 0 0 5 5 ALBUQUERQUE VALLEY.............. 59 30 63 40 / 0 0 5 5 ALBUQUERQUE WEST MESA........... 59 33 63 39 / 0 0 5 10 LOS LUNAS....................... 61 29 65 37 / 0 0 5 5 RIO RANCHO...................... 59 34 61 40 / 0 0 5 10 SOCORRO......................... 64 33 66 40 / 0 0 5 5 SANDIA PARK/CEDAR CREST......... 54 29 56 34 / 0 0 5 10 TIJERAS......................... 57 29 60 36 / 0 0 5 10 MORIARTY/ESTANCIA............... 57 25 58 31 / 0 0 5 5 CLINES CORNERS.................. 57 27 57 32 / 0 5 5 10 GRAN QUIVIRA.................... 58 29 60 36 / 0 0 5 5 CARRIZOZO....................... 63 34 63 39 / 0 0 0 0 RUIDOSO......................... 60 33 60 36 / 5 0 5 5 CAPULIN......................... 57 30 57 32 / 30 30 20 20 RATON........................... 61 29 60 30 / 30 30 20 20 SPRINGER........................ 62 30 61 33 / 20 20 10 20 LAS VEGAS....................... 57 26 57 32 / 0 5 5 10 CLAYTON......................... 68 37 68 38 / 30 20 10 20 ROY............................. 63 33 63 35 / 5 10 10 10 CONCHAS......................... 71 39 69 42 / 0 0 0 5 SANTA ROSA...................... 69 36 68 40 / 0 0 0 0 TUCUMCARI....................... 77 40 73 40 / 10 0 0 5 CLOVIS.......................... 73 40 71 40 / 30 10 5 0 PORTALES........................ 74 41 72 41 / 30 10 5 0 FORT SUMNER..................... 73 39 70 41 / 0 0 0 0 ROSWELL......................... 77 41 74 41 / 5 0 0 0 PICACHO......................... 68 36 67 40 / 0 0 0 0 ELK............................. 62 34 62 38 / 10 0 0 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON TODAY TO 7 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ106>108. FREEZE WATCH FROM LATE TONIGHT THROUGH FRIDAY MORNING FOR THE FOLLOWING ZONES...NMZ519-520. &&
Hazardous weather outlook, Apr 15, 5:39 AM MDT, 22 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 539 AM MDT WED APR 15 2015 NMZ501>540-161200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 539 AM MDT WED APR 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT WEST TO NORTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS UP TO 45 MPH WILL IMPACT PORTIONS OF THE AREA FROM THE SOUTHWEST MOUNTAINS INTO CENTRAL NEW MEXICO AND THE EASTERN PLAINS TODAY. HARD FREEZES ARE LIKELY FOR NORTHERN AND WESTERN VALLEYS TONIGHT...WHILE A LIGHT FREEZE IS EXPECTED FROM SANTA FE SOUTH ONTO THE ALBUQUERQUE VALLEY FLOOR. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ANOTHER ROUND OF WINDY CONDITIONS IS POSSIBLE THURSDAY AND FRIDAY FOR MUCH OF THE AREA. MORE HARD FREEZES ARE EXPECTED FOR NORTHERN AND WESTERN VALLEYS...WITH LIGHT FREEZES FROM SANTA FE SOUTH ONTO THE ALBUQUERQUE VALLEY FLOOR THURSDAY NIGHT AND FRIDAY NIGHT. LIGHT TO MODERATE SNOW ACCUMULATIONS ARE POSSIBLE OVER THE NORTHERN HIGH TERRAIN BETWEEN FRIDAY AND SUNDAY. MORE WINDY CONDITIONS ARE POSSIBLE AGAIN SATURDAY AND SUNDAY FOR MUCH OF THE AREA. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 4:07 AM MDT | Freeze Watch | ABQ | 13 hr | |
| Apr 16, 9:21 AM MDT | Wind Advisory | ABQ | 12 hr | |
| Apr 16, 3:15 PM MDT | Fire Weather Watch | ABQ | Harding, San Miguel, Union | 12 hr |
| Apr 16, 4:51 PM MDT | Freeze Warning | ABQ | 16 hr | |
| Apr 16, 5:33 PM MDT | Special Weather Statement | ABQ | Curry | 27 min |
Nearby
Red Flag Warnings in New Mexico, 2015Every red flag warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.